# SDR SWAA2022030303366

- Difficulty date: February 8, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N7816B
- Make and model: Boeing 737-7L9
- Aircraft serial: 28009
- Aircraft time: 59,081 hours, 25,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO; STA 787; STR 23L TO 25L; SIDEWALL SUPPORT ANGLE HAS CORROSION AT NUT PLATE HOLES / SIDEWALL SUPPORT ANGLE (-89) DOES NOT HAVE ENTRIES IN SRM. PART REPAIRABLE BY REPLACEMENT. PE SRM 51-10-02-0G-0 STEP 9.C. REMOVED AND REPLACED ANGLE PER SRM 51-40-02-0G-0 AND DWG 146A1262 REV -. ANGLE PART# 146A9403-89 P/N 146A9403-89
